# SDR SIMA20151116003

- Difficulty date: November 16, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M390293122948719
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN AT 252CRW HAS BROKEN WIRE, ACFT SIDE.  INSTALLED CONNECTOR ON WIRE W192-8743-22, ACFT SIDE, AT SP9104 IAW SWPM 20-50-00.
